# SDR SWAA2022040510932

- Difficulty date: December 12, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT THRESHOLD WEB CORRODED. / REMOVED CORROSION I/A/W SRM 51-10-02-0G-0. ORIGINAL MATERIAL .050'; LOSS .020'; REMAINING .030' FOUND TO BE OUT OF LIMITS I/A/W SRM 53-30-15-1A-1. REMOVED AND REPLACED WITH A NEW THRESHOLD WEB AT FORWARD CARGO COMPARTMENT I/A/W SRM 51-40-02-0G-0
